U.S. doctors online nowAsk doctors free
ZA
A 41-year-old female asked:

Can mirena cause swelling of the ankles?

1 doctor answer2 doctors weighed in
Dr. Jennifer Austin
Obstetrics and Gynecology 16 years experience
Yes: I don't see it commonly, but edema is listed as a side effect of Mirena. I would check with your doc to make sure that nothing else is causing the edema.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 47-year-old member asked:

What could cause swelling of the ankles?

3 doctor answers5 doctors weighed in
Dr. Jeffrey Kass
Podiatry 29 years experience
Salt in diet: Injury i.E sprain, varicose veins, valve damage in veins, compression of vessels by ankle which can occur in a flatfooted person.
Last updated Oct 25, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.